# SDR YENA20120122417

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 16,444 hours, 10,085 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5733
- Condition: Failed
- Location: Le Slat
- Part time: 1,387 hours, 863 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT NR 1718, SLAT FAILED.  REPLACED & REPLACED RT SLAT 3/4 HARNESS W612 & SLAT 3/4 SKEW SENSOR IN REF TO AMM 27-83-01.  OPS CHECK NORMAL.
